# SDR CA090806010

- Difficulty date: July 12, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 5,068 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Condition: Bent
- Location: Scissor Links
- Component: Scissors Link, Cessna
- Component part number: 12430181
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE WERE IN CONTRACT WITH TC CONCERNING THIS INCIDENT AND THIS SEEMS TO BE THE ONLY WAY OF DEALING WITH THIS PROBLEM. AFTER THE INCIDENT REPORTED SDR 2009 0707010 THE SCISSORS LINK WAS INSPECTED AND BOLT P/N AN 4 -31 WAS FOUND BENT.  BOLT PN NAS 6203-22D WAS FOUND WORN.  ALL THE BOLTS WERE RENEWED. THE DISTURBING FACT OF THIS INCIDENT IS THAT WE JUST RECEIVED THE ACFT BACK AFTER AN ACCIDENT AND IT WAS CERTIFIED INSPECTED AND REPAIRED.
